# SDR DLM90000610

- Difficulty date: March 29, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N905DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53385
- Aircraft time: 14,885 hours, 7,998 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 995301537
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE STATION 1520.225 CANTED BULKHEAD WEB WAS FOUND WITH 2 CRACKS IN THE JOGGLED PORTION OF THE WEB AT STRINGERS 8L AND 8R (11:00 & 1:00 POSITIONS).  THE CRACKED SECTION OF WEB AT EACH LOCATION WAS CUT AND REMOVED TO THE EXISTING FACTORY SPLICE LOCATION.  THE REMOVED SECTIONS WERE REPLACED WITH ALUMINUM DOUBLERS INSTALLED PER ER/A 369664-14, REV A.
